# SDR DXTA2014030305672

- Difficulty date: March 2, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 9,750 hours, 7,652 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE ELEVATOR TRIM WOULD NOT TRIM FWD AS NEEDED.  AIRPLANE WAS BEING HAND FLOWN AT THE TIME.  UPON LEVEL OFF WE TRIED TO TRIM MANUALLY & THE TRIM MOMENTARILY WOULD MOVE IN REVERSE BUT NOTHING FWD OF WHERE IT STOPPED WORKING PREVIOUSLY.  ONCE SPEED WAS SLOWED, CONTROL FORCES BECAME MORE MANAGEABLE.  UPON TAXI IN TRIM WAS STILL JAMMED.  MAINTENANCE ADVISED TO REGREASE ACTUATORS.  GREASED ACTUATORS.  OPERATIONAL CHECK OF MANUAL AND ELECTRIC ELEVATOR TRIM GOOD.  WORK DONE IAW MM CH 12-21-01, 27-32-02.
